Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    deter77
    avatar
    An_226306 posted:
    I am attempting to find out if my recent placement on plavix has greatly increased my ed and its symptoms
    Reply
     
    avatar
    MrsCora01 responded:
    I would definitely talk not only to the doc who prescribed it, but also the pharmacist who filled the script. They would know best.

    Sorry I can't be more help.

    Cora


    Spotlight: Member Stories

    I am a type one diabetic for 25+ years and I am a registered nurse. I have no other health problems yet from this disease and am not looking for any. ...More

    Helpful Tips

    school for teens
    home school works better if you have diabetes and when your bg is high you loose a lot of ifo. More
    Was this Helpful?
    1 of 4 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.